Top answers from doctors based on your search:
Disclaimer

can hyperthyroidism cause edema in lower legs

A 40-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Edema has been: Reported with use of ripserdal. Please let your prescribing provider know promptly about your edema.
2
2 thanks
Dr. Stuart Plotkin
42 years experience Podiatry
Probably not: There is no listing of edema being caused by Risperdal but any side effect is possible. I would look at poss varicose veins, hormones or other drug re ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 38-year-old female asked:
Dr. Ryan Phasouk
18 years experience Family Medicine
No: There is no direct relationship of constipation as the cause of edema in the feet and legs.
2
2 thanks
A 32-year-old member asked:
Dr. Ganana Tesfa
34 years experience Neurology
Many different cause: It could be a heart,kidney or peripheral vain problem.Needs work up by an internist.
1
1 thank
A 39-year-old female asked:
Dr. Jeffrey Kass
28 years experience Podiatry
Yes it can: But so can many things so don't just assume its the hypthyroidism - visit an internist for a complete exam.
1
1 thank
A 29-year-old female asked:
Dr. Robert Uyeda
45 years experience General Surgery
Leg elevation,: sodium and fluid restriction, diuretic meds, and inotropic meds. Usually takes some time for it to go away, few days to weeks, even if optimally trea ... Read More
1
1 thank
A 45-year-old male asked:
Dr. Bennett Werner
44 years experience Cardiology
"are bones" - ?: When you say his lower legs are bones, do you mean you can now see the normal bony landmarks of the ankle? ie it's become normal? He sounds like he ha ... Read More
1
1 thank
A 43-year-old female asked:
Dr. Arnold Beresh
41 years experience Podiatry
Yes: The exercise may help to rid of the edema.
1
1 thank
A 30-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Eval: It is very important to have this evaluated. Bilateral pitting edema means that this is more than a musculoskeletal issue. Your physician will need to ... Read More
1
1 thank
A 35-year-old male asked:
Dr. Ira Friedlander
42 years experience Cardiac Electrophysiology
You don't list what: medications you are taking that has fixed your rapid heart rate. It sounds like you have a cardiac condition of either cardiomyopathy or rhythm disord ... Read More
A 33-year-old female asked:
Dr. Thomas Josa
39 years experience Allergy and Immunology
Protein loss: Fluid retention is a typical symptom of IgA nephropathy.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month